MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE; ANESTHESIA CONDUCTION KIT
Catalog Number 405671
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Awareness during Anaesthesia (1707)
Date of Event 08/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event description: date of event: 8/28/2025.Tray did not work - medication failure.Hb.Patient or end-user injured: n.When was incident noticed: after use.Was incident discovered during direct patient care: y.Was any medical treatment required: n.Per customer response on (b)(6) 2025: they had to convert to general anesthesia.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: two unopened trays were provided to our quality team for investigation.The product was inspected, no external damage to the trays was observed and the vials were intact.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001612471 was performed and no recorded quality problems or rejections related to this incident were found, all procedural and functional requirements for product release have been met.We reviewed our sterilization records, no issues were identified during the sterilization process.The certification of analysis, provided to bd by the supplier has been reviewed for the reported lot, all testing done by the supplier verifies the product passed required inspections and is authorized for use.Based on the available information we are not able to identify a root cause related to our process that could impact the efficacy of the medication provided within our kits.The medication within the kit is provided by a supplier.We have notified the supplier of this incident.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
TRAY SPN WHIT25G3.5 L/B-D/E PLAST DRAPE
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23087453
Report Number1625685-2025-00087
Device Sequence Number9847813
Product Code CAZ
UDI-Device Identifier50382904056716
UDI-Public(01)50382904056716(10)0001612471
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number405671
Device Lot Number0001612471
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date11/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown